Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 60, NWS Lubbock, TX

May 15, 20218 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 15, 2021, 7:38 PM CDT for 8 counties in Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2021, 7:38 PM CDT (00:38 UTC)
Expired
May 15, 2021, 8:30 PM CDT
In force
52 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 75 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:05 PM CDTTSTM WND GST 607 Wnw Denver City, TXWEST TEXAS MESONET REPORT
May 15, 8:25 PM CDTHAIL 1Levelland, TXREPORTED FROM SOUTH PLAINS COLLEGE
May 15, 8:30 PM CDTHAIL 1.75Levelland, TXTIME ESTIMATED FROM RADAR BASED OFF LATE PUBLIC REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2052 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WUUS54 KLUB 160038
SVRLUB
TXC017-079-219-279-303-305-445-501-160130-
/O.NEW.KLUB.SV.W.0060.210516T0038Z-210516T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
738 PM CDT Sat May 15 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bailey County in northwestern Texas...
  Southwestern Lubbock County in northwestern Texas...
  Western Lynn County in northwestern Texas...
  Eastern Cochran County in northwestern Texas...
  Terry County in northwestern Texas...
  Hockley County in northwestern Texas...
  Yoakum County in northwestern Texas...
  Southern Lamb County in northwestern Texas...

* Until 830 PM CDT.

* At 737 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Maple to near Denver City,
  moving east at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
  Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
  Whiteface, Ropesville, Wellman and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
      3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0037Z 278DEG 32KT 3379 10286 3301 10284 

HAIL...1.75IN
WIND...70MPH
 
$$

WCI/GLK
3 follow-up statements
400 
WWUS54 KLUB 160054
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
754 PM CDT Sat May 15 2021

TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
754 PM CDT Sat May 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...

At 753 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Morton to 8 miles southeast of
Lehman to near Plains to 6 miles west of Denver City, moving east at
30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
      3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0053Z 275DEG 26KT 3377 10268 3356 10266 3317 10279
3297 10295

HAIL...1.75IN
WIND...70MPH
 
$$

WCI/GLK
532 
WWUS54 KLUB 160107
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
807 PM CDT Sat May 15 2021

TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
807 PM CDT Sat May 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...

At 806 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Pep to 7 miles north of Sundown
to 6 miles east of Plains to 3 miles west of Denver City, moving east
at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
      3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0106Z 267DEG 30KT 3376 10265 3355 10253 3319 10271
3297 10289

HAIL...1.00IN
WIND...70MPH
 
$$

WCI/GLK
386 
WWUS54 KLUB 160112
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
812 PM CDT Sat May 15 2021

TXC017-079-219-279-303-305-445-501-160130-
/O.CON.KLUB.SV.W.0060.000000T0000Z-210516T0130Z/
Bailey TX-Lubbock TX-Lynn TX-Cochran TX-Terry TX-Hockley TX-
Yoakum TX-Lamb TX-
812 PM CDT Sat May 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN BAILEY...SOUTHWESTERN LUBBOCK...WESTERN LYNN...
EASTERN COCHRAN...TERRY...HOCKLEY...YOAKUM AND SOUTHERN LAMB
COUNTIES...

At 811 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Pep to 5 miles north of Sundown
to 5 miles west of Tokio to Denver City, moving east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...West Texas Mesonet. Winds gusted to 60 mph at the Plains 
         mesonet.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Levelland, Brownfield, Denver City, Morton, Sundown, Anton, Tokio,
Enochs, Locketville, Whitharral, Pep, Lehman, Meadow, Smyer,
Whiteface, Ropesville, Wellman and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

In addition to large hail, significant amounts of smaller hail is 
likely near Whiteface and along Highway 114 towards Levelland. 
Accumulating hail can cause damage to crops, trees, and vehicles.

&&

LAT...LON 3296 10306 3315 10306 3316 10280 3390 10284
      3389 10209 3383 10209 3382 10207 3296 10206
TIME...MOT...LOC 0111Z 278DEG 32KT 3375 10260 3354 10248 3318 10266
3296 10284

HAIL...1.00IN
WIND...70MPH
 
$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:33 PM CDT, 5 minutes earlier.

Area forecast discussion, May 15, 7:33 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
733 PM CDT Sat May 15 2021

.MESOSCALE UPDATE...
A cluster of strong-to-severe thunderstorms entering the far
western South Plains is beginning to congeal into a loosely-
organized line as it gradually increases in forward-speed from
slowly strengthening cold pools. Ahead of this convective cluster,
backed surface flow at around 15-25 kt as per latest West Texas
Mesonet data which extends through at least the lowest 1000 ft
AGL sampled by SODAR in Lubbock, will result in gradual
intensification of storms as the evolving MCS propagates eastward.
The main convective hazard will transition into a wind-damage
threat with the potential for 60-70 mph gusts as the line propagates
across the South Plains and southwestern Texas Panhandle, reaching
the I-27 and Highway 87 corridors in the next 90 to 120 minutes.
Isolated large hail events around 1-2 inches in diameter will be
possible as well. The slow movement of these meso-beta-elements
at around 20 kt into a richly buoyant environment (i.e. 2,000
J/kg MLCAPE) amidst ~15 kt 850-300 mb mean winds will result in a
localized flash flooding threat. Storms should begin to wane in
intensity as they approach the edge of the Caprock escarpment near
or after midnight as diabatic stabilization occurs and inflow-layer
theta-e advection weakens.

Sincavage

&&

.PREV DISCUSSION... /issued 652 PM CDT Sat May 15 2021/

AVIATION...
Thunderstorms were increasing along the Texas-New Mexico border
and into the western South Plains, with storms starting to show
more eastward push. Latest solutions support these storms further
increasing in coverage early this evening while spreading east
into both KLBB and KPVW sometime near or just after O2Z until
close to 06Z. Moisture and instability levels remain elevated so
isolated cores could contain very heavy rain and hail with
localized poor visibilities. To the east, moist low level
conditions remain and some solutions favor reforming a low cloud
layer before arrival of shower or thunderstorm chances later
tonight. We have indicated a return of an MVFR cloud layer at KCDS
by mid evening, with rain and thunder arriving later tonight. An
outflow boundary may also dip into the area from the Texas
Panhandle early Sunday with potential for isolated showers or
thunder favoring mainly north of KLBB but too sparse coverage at
this point for inclusion in this forecast. Otherwise, lower
atmosphere will remain cool and quite moist overnight after the
convective overturning along with upsetting the large-scale low
level south-southeast flow. But we will still indicate a
likelihood for MVFR ceilings to return by daybreak Sunday.
RMcQueen

PREV DISCUSSION... /issued 231 PM CDT Sat May 15 2021/

SHORT TERM...
Strong to severe thunderstorms are likely to develop late this
afternoon along the dryline in far eastern New Mexico with storms
spreading through the western and central Texas South Plains and
Panhandle during the evening. Expendable convective energy levels
appear to be around 1500 to 2000 Joules per Kilogram for areas on
the Caprock, while bulk shear values will struggle to produce
much more than 25 knots. In spite of very high Precipitable Water
(PWAT) values for late May, around 1.00" to 1.30" on the Caprock,
soundings appear will be dominated by inverted-V type, thus
producing brief top-heavy storms and potential mainly for very
strong to severe outflow wind gusts, perhaps as high as 70 mph.
Environment may be able to fashion together enough brief mid level
rotation for large hail as well from a few storms. And with the
weak shear and high PWATs there still appears a threat for locally
3 inches or more of rainfall, though a more significant flood
risk seems less without a well-defined surface boundary for storms
to anchor onto. Areas off the Caprock have been under a variety
of low and high clouds much of the day with a slowly passing lead
upper impulse, and likely will see fairly quiet conditions into
the evening though with a low risk still for showers or thunder.

Late tonight, most storms will be shifting east through the eastern
South Plains into the Rolling Plains and solutions favor general
weakening of these storms during the night. But outflows from storms
further north may yet help ignite more isolated storms early Sunday
morning including areas back on the Caprock. Severe risk should be
less, but not zero. Fairly widespread overturning of the atmosphere
this evening and early Sunday will upset the low level southerly
flow making low cloud extent uncertain and variable, though lower
levels will remain quite moist so low clouds in some areas virtually
certain. RMcQueen

LONG TERM...
A weak shortwave perturbation embedded within a low-amplitude ridge
will rotate over the western High Plains region on Sunday as it
ejects ahead of a mid/upper-level low centered over southern Nevada.
At the surface, a lee cyclone should be located in the vicinity of
the Texas Panhandle with an east-west oriented quasi-stationary
front and dryline extending to its south across West Texas. The
passage of the shortwave should deepen the cyclone to around 998 mb,
causing surface winds to back in the moist sector as the dryline
mixes east towards the I-27/Highway 87 corridors. Meanwhile, a
reservoir of precipitable water (PWAT) content between 1.20-1.50"
will have advected into the eastern two-thirds of the CWA by early
Sunday afternoon, which exceeds the 99th percentile at the AMA and
MAF upper air sites for 16/12Z and 17/00Z. The 12Z RAOBs this
morning across southern and southwestern Texas (BRO, CRP, DRT,
and MAF) sampled PWAT values between 1.00" and 1.70" that were
advecting poleward, further supporting this prognostication.

The isallobaric wind response from the pressure falls associated
with the deepening cyclone will cause the quasi-stationary front to
sag southward into the CWA towards the evening hours Sunday,
increasing surface convergence along the immediate vicinity of the
front and the dryline. While the weak, mid/upper-level ridge will
keep the CWA strongly capped (CINH) through the early to mid-
afternoon hours, intense, diabatic surface heating is expected with
temperatures rising into the middle-upper 80s within a very moist
and deep boundary-layer. As the shortwave trough rotates overhead,
the combination of diabatic heating processes and mid-level cooling
owing to an increase in magnitude of the mid/upper-level westerlies
will contribute to sizable MLCAPE values approaching 2,500-3,000
J/kg. This should result in the erosion of strong CINH across
some areas where surface convergence is greatest in vicinity of a
dryline bulge and/or its potential intersection with residual
outflow boundaries from the previous night's convection, with
initiation of isolated (one or two), particularly intense
supercells capable of producing significant (2"+ diameter) hail,
damaging convective wind gusts up to 75 mph, and torrential
rainfall due to substantial precipitation-loading.

The vigor of deep- and cloud-layer shear is still expected to be
modest, though not as weak as the previous day and will be offset by
the large, vertical accelerations within wide updrafts. Near-storm
hodograph augmentation will be possible as storms propagate off the
dryline and begin to deviate, ingesting richly buoyant and unimpeded
storm-relative inflow characterized by lower 100 mb mean mixing
ratios around 13-14 g/kg within the backed low-level flow ahead of
the dryline. As the low-level jet intensifies near sunset, the
potential for tornadoes will exist as 0-1/3-km storm-relative
helicity increases to around 200 J/kg and 400 J/kg, respectively,
for right-moving supercells. However, this window will be short-
lived as diabatic stabilization occurs towards midnight causing
storms to dissipate as surface-based inflow parcels are undercut.

The upper-level low is forecast to pivot over the Four Corners
region on Monday, with another shortwave trough ejecting over the
western and southern Great Plains region. The quasi-stationary front
should remain positioned across the CWA with the surface cyclone
located across the western South Plains/Texas Panhandle. Mass field
response should be rather deep, with a plume of lower 30 mb mean
dewpoints between 65-68 deg F along and east of the edge of the
Caprock escarpment. Diabatic heating should quickly intensify as the
airmass recovers from the possibility of overturning by southward
surging convective outflows from a Mesoscale Convective System (MCS)
to the north the previous night, with temperatures rising into the
upper 80s by mid-afternoon. The airmass across the Rolling Plains is
then forecast to become extremely unstable as MLCAPE values increase
to 3,500+ J/kg amidst deep- and cloud-layer shear around ~50 kt and
~60 kt, respectively, as a more-vigorous shortwave trough rotates
overhead. The development of semi-discrete to discrete supercells,
potentially capable of producing significant-severe hazards, will be
possible initially across the northeastern Rolling Plains as the
quasi-stationary front drifts northward towards I-40 and the dryline
rapidly mixes eastward.

There exists some uncertainty in regards to the convective morphology
on Monday afternoon and evening, especially with the potential
magnitude of outflows given the LCLs early on in the convective
stage. Any supercells that form will eventually grow upscale into
a linear MCS as a 250 mb and 500 mb jet streak near 50-60 kt noses
into the southern Great Plains as deep-layer shear vectors become
unidirectionally oriented. As large-scale forcing for ascent
increases with the approaching mid/upper-level low, additional
convective development is forecast overnight Monday into Tuesday,
potentially in the form of a broken squall line. A wind-damage
and flash flooding threat will increase accordingly due to the
development of strong convective cold pools and enlarged 850 mb
moisture transport vectors, surmounted by largely difluent flow
aloft and upshear propagation vectors favorable for back-building
as movement of these meso-beta-elements is forecast to be slow at
this time. Regardless of how dry it has been, upper echelon
convective rain rates can still result in flash flooding even in
the driest of areas. Please stay tuned to the subsequent forecast
packages as exact details become more clear over the next two
days.

The core of the upper-level low is forecast move over the CWA by
mid-week, shifting the majority of convective potential along and
east of the 100th meridian, resulting in the possibility of a
brief lull in this active stretch of weather on Wednesday.
Another amplifying mid/upper-level low is forecast to dig into
the Sierra Nevada Mountain region late in the week, with several
series of shortwave troughs ejecting out ahead of it resulting in
renewed chances for severe thunderstorms next weekend.

Sincavage

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

09
Hazardous weather outlook, May 15, 2:19 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
219 PM CDT Sat May 15 2021

TXZ021>044-161930-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
219 PM CDT Sat May 15 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to develop across eastern New
Mexico and the western South Plains and the southwest Texas
Panhandle this afternoon, then increase in coverage as they spread
eastward across the Caprock and into the Rolling Plains during the
evening hours. The most intense activity will be capable of
generating hail as large as golf balls, wind gusts to 70 mph and
torrential rainfall and flash flooding with rain totals locally in
excess of 3 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe thunderstorms are expected along and east of a
dryline Sunday afternoon and evening, with the best chances being
along and east of the Interstate 27 and Highway 87 Corridor. Storms
that do form may be particularly intense, capable of producing
very large hail greater than two inches in diameter, damaging wind
gusts up to 75 mph, and torrential rainfall. A tornado risk may
develop late tomorrow evening as well, though the potential is low.

Additional rounds of strong to severe thunderstorms will be possible
through much of next week, with significant severe weather possible
Monday afternoon and evening, favoring the southeast Texas Panhandle
and Rolling Plains. The risk for severe weather and flash flooding
will expand to include much of the South Plains late Monday night
into Tuesday as an upper level storm system approaches the region.

More opportunities for thunderstorms will exist the second half of
the week. Some of these storms could be strong to severe and produce
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state, and CDC guidelines.

In the hours before

Local storm report, May 15, 6:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT SAT MAY 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             MORTON                  33.72N 102.76W
05/15/2021  E1.00 INCH       COCHRAN            TX   CO-OP OBSERVER

&&

EVENT NUMBER LUB2100275

MCQUEEN
Local storm report, May 15, 7:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
707 PM CDT SAT MAY 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLOOD            MORTON                  33.72N 102.76W
05/15/2021                   COCHRAN            TX   CO-OP OBSERVER

            STREET FLOODING REPORTED.

&&

EVENT NUMBER LUB2100276

MCQUEEN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:04 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Yoakum56 min
May 15, 7:41 PM CDTFlash Flood WarningLUBCochran109 min
May 15, 8:24 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock, Lynn and 2 more66 min
May 15, 8:52 PM CDTAreal Flood AdvisoryLUBLubbock113 min
May 15, 9:06 PM CDTSevere Thunderstorm WarningLUBLynn24 min
May 15, 9:29 PM CDTSpecial Weather StatementLUBHale, Swisher61 min
May 15, 9:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Garza, Hale, Kent and 4 more17 min
May 15, 10:07 PM CDTSpecial Weather StatementLUBHale23 min
May 16, 4:55 PM CDTSevere Thunderstorm WarningLUBChildress, Hall65 min
May 16, 5:53 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall52 min
May 16, 5:59 PM CDTSevere Thunderstorm WarningLUBHall31 min
May 16, 6:43 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.